2

Hair Loss On The HCG VLCD

  • Brian Connole
  • Share
  • Should you be worried about hair loss on the HCG Weight Loss Diet?

    I have been getting a lot of emails lately, where people say that they are concerned about losing their hair while using the HCG Hormone Injections.

    Unfortunately, even though it's uncommon, hair loss does sometimes happen. However, this is one of those things that affect very few people; and when it does happen, it's usually a very small amount. But it is more than you would lose naturally.

    Now, if a little hair loss does take place, it's probably going to be toward the end or even after you stop taking the HCG Hormone. The good news is it will usually stop on it's own.

    If this does happen to you and you would like to take your own steps to try and stop it, I've been told that Thymuskin Shampoo and Treatment is worth a try.

    Something else that you can look into is... Provillus - which is often used as an effective treatment for hair loss.

    Hopefully this won't happen to you, if it does it shouldn't be enough for anyone else to really notice. I think more than anything people have a hard time just knowing that they are losing a bit of hair.



    What do you think about the topic of hair loss on the HCG Diet?

    Like our blog? Please share it below - Subscribe to our Feed - Join the HCG Diet 411 Forum

    2 Responses to “ Hair Loss On The HCG VLCD ”

    Anonymous said...
    January 28, 2010 at 5:55 AM

    I saw some very bad side effects on the hcg diets. Has anyone really seen this side effects or is there a sign that is not working for you.
    Thanks,
    Monica


    Brian @ The HCG Diet 411 Blog said...
    August 2, 2010 at 1:00 PM

    Hey Monica,

    What side effects did you experience on the diet? I would really like to hear about them...

    Thanks,

    Brian M. Connole
    HCG Diet 411 Blog


    Post a Comment

    OUR TOP 10 HCG BLOG POSTS